# SDR DL733030519

- Difficulty date: June 5, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 49,734 hours, 33,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH CRACK AT FS 727D JUST ABOVE STRINGER 23R RUNNING ALONG THE BONDED DOUBLER EDGE.  THE CRACK WAS REMOVED WITH A 4 X 1 INCH CUTOUT AND REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385208-14, REV B.
